Convergence of the q analogue of Szasz-Beta operators
Faculty of Arts and Sciences, Kirikkale University, Кырыккале, Kırıkkale, Turkey Applied Mathematics and Computation
(Impact Factor: 1.55).
03/2010; 216(2):374-380. DOI: 10.1016/j.amc.2010.01.018
In the present paper we introduce the q analogue of the well known Szász-Beta operators . We also establish the approximation properties of these operators and estimate convergence results. In the end we propose an open problem.
Data provided are for informational purposes only. Although carefully collected, accuracy cannot be guaranteed. The impact factor represents a rough estimation of the journal's impact factor and does not reflect the actual current impact factor. Publisher conditions are provided by RoMEO. Differing provisions from the publisher's actual policy or licence agreement may be applicable.